I've felt great taking them, the most beneficial to this med besides the pain relieving aspect has been the anxiety relief, energy/mood boosting has worked wonders, changed my life. For quite awhile now, I've been feeling horrible, I've not had the same affects, my question after awhile do they just stop working, am I putting myself in constant withdrawal from not uping my dose? Or do they just stop working after using them long term... I would love to stop as I don't want to have to take more or up my dose, BUT one day of not taking them is a nightmare... The worst! would also like to know a tapering schedule to wean off safely. ThX!
I've also been taking Tramadol for a few years. I find besides pain relief, it also calms me down which I love. I take a half a pill a day. I took a higher dose recently and I've been itching like crazy. The pharmacy told me if I want to stop taking them to cut down the pill and slowly go off of them. I was able to stop taking them for a year. I'm going to try and stop taking them again, to see if the itching stops.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2011 • 3 answers
Posted 25 Apr 2012 • 7 answers
Posted 25 Jun 2012 • 3 answers
Posted 28 Mar 2014 • 1 answer
Tramadol - Do you need to cut down on your dose in order to get off of it. I take 3 50mg a day, for?
Posted 17 Apr 2016 • 2 answers